Side Effects and Interactions?
I have been taking Virgin coconut oil for low thyroid, persistent postnasal catarrh and general poor health, including systemic candida (which I thought I had treated successfully) for several years. I am 52 and must be peri-menopausal. All my problems are probably caused by chronic high stress for past 20 years. I have been taking VCO for about 4 months now and my symptoms are worsening almost daily. I have also gained weight, especially around my abdomen (which is where I wanted to lose it from). Right now I feel utterly exhausted, have a headache and my muscles are sore and weak - I have been like this for several days ( all my problems seem to be worse - can you tell me why? I am up to 2 tablespoons a day am and pm. Is this too much? I am quite short and normally weigh 71/2 stone, but have put on half a stone. Could there be a reaction that is lasting a few weeks. I am also more constipated and this is not usual for me. I take several supplements - is there anything that VCO could react with? I am desperate - please advise.